# SDR AALA20072134

- Difficulty date: November 4, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EXTERNAL EMERGENCY LIGHT AT LEFT AFT OF WING INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHT AT LEFT AFT OF WING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
